# SDR SIMA201912274002

- Difficulty date: December 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 38,186 hours, 33,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY STRIP NR 1 AFT SECTION INOPERATIVE.  REMOVED AND REPLACED FLOOR PROXIMITY STRIP LIGHT IAW AMM 33-50-12.  OPS CHECKED GOOD,  NO FURTHER DEFECTS NOTED.
